# SDR IPXA10659358

- Difficulty date: April 12, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Component: Slat
- Component part number: 114T410349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  LT WING NR 3 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACKED.  LT WING NR 3 SLAT INBD NOSE SKIN AT OSS723.9 SKIN REPAIRED IAW SRM 57-43-01-2R2, FIG 201, ORG MATL IS 7075T6-0.063", CRK LENGTH IS 0.1" DAMAGED CUTOUT IS  8.8750" X 7.2500".  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH 7075T6-0.071" AS REPAIR DOUBLER, 7075T6-0.063" AS REPAIR PLATE. REPAIR SIZE IS 
12.1250" X 10.5".
